My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

I've been on birth control for a year. Started bleeding two weeks early. Its heavier then normal. Should I be worried?

I had sex a day before my period, we did not use a condom. My period came as normal. Two weeks later I started spotting. Everyday it keeps getting worse. I take my pill and within an hour I bleed a bit heavier and get bad cramps. I also get a headache and sick to my stomach. I've never had breakthrough bleeding before. Something just does not feel right, weather i'm pregnant or I need a higher dose. Should I take a pregnany test? Or should I go to my doctor when the bleeding stops (if it stops)?

 

Answers from Contributors (1)

1 Answer
1 Helpful Vote
A.

I wouldn't worry. There are many factors that can through off a period. However, if it continues exactly the same for 2-3 more months, I would get an appointment with a OB-GYN. There could fibroids, ovarian cycts, the list is long.  

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

1 of 2 found this helpful